Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes on lower back, knees, hips, itching, sore. Scabies or bacterial infection?

I have a rash on my lower back and in the bends of my knees and on my hips.....have been to 2 different drs so far the first 1 said bacterial infection at that time I had no bumps was more like welps and red and very itchy after a week it did get better for a couple of days but came back with a vengence!!! at that time had bumps on my waistline and lower back and bends of my knees, 2nd doc said I had scabies I am much better but still itchy and places that are itchy are a little sore
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.i think it is not scabies as the typical sites like finger web areas.umblicus .and genital areas are not mentioned.may be u are suffering from papular urticaria.use a antihistamine and application of moisteriser and lobate-gn ointment over the lesions
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor